# SDR USAA2012081000009

- Difficulty date: August 9, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 22,677 hours, 9,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 EMERGENCY EXIT LIGHT LENS BROKEN.  REPLACED DOOR L2 EMERGENCY LIGHT LENS.
